Journal Article Sarcoidosis presenting as tattoo changes in a patient undergoing treatment with interferon‐α and ribavirin Get access A. E. Werchniak, A. E. Werchniak Department of Medicine, Section of Dermatology, Dartmouth‐Hitchcock Medical Center and Dartmouth Medical School, Lebanon and Hanover, New Hampshire, 03756, USA Search for other works by this author on: Oxford Academic Google Scholar S. X. Cheng, S. X. Cheng Department of Medicine, Section of Dermatology, Dartmouth‐Hitchcock Medical Center and Dartmouth Medical School, Lebanon and Hanover, New Hampshire, 03756, USA Search for other works by this author on: Oxford Academic Google Scholar A. D. Dhar, A. D. Dhar Department of Medicine, Section of Dermatology, Dartmouth‐Hitchcock Medical Center and Dartmouth Medical School, Lebanon and Hanover, New Hampshire, 03756, USA Search for other works by this author on: Oxford Academic Google Scholar S. N. Klaus S. N. Klaus Department of Medicine, Section of Dermatology, Dartmouth‐Hitchcock Medical Center and Dartmouth Medical School, Lebanon and Hanover, New Hampshire, 03756, USA Search for other works by this author on: Oxford Academic Google Scholar Clinical and Experimental Dermatology, Volume 29, Issue 5, 1 September 2004, Pages 547–548, https://doi.org/10.1111/j.1365-2230.2004.01575.x Published: 01 September 2004 Article history Accepted: 03 March 2004 Published: 01 September 2004
No takes yet. Share an insight, caveat, or question.
Werchniak et al. (2004) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: